# SDR 07FDEA03392

- Difficulty date: September 5, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 34,927 hours, 20,223 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 642500052
- Part serial: 11567
- Condition: Leaking
- Location: Hyd System
- Part time: 348 hours, 223 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, GREEN HYDRAULICS SHOWED "0" PRESSURE AND "LO RSVR QUANTITY" ON ECAM.  QUANTITY CONFIRMED ON OVERHEAD PANEL.  DURING MANUAL GEAR EXTENSION, QUANTITY RETURNED TO GREEN BAND (BELOW TOP HAT).  FOUND HYD PRESSURE TRANSMITTER IN LT WHEEL WELL LEAKING.  REMOVED AND REPLACED LT PRESSURE TRANSMITTER (GREEN SYS).  RESERVICED GREEN SYSTEM AND WORKED AIR OUT OF SYSTEM.  RESTORATION TO NORMAL CONFIGURATION CHECKS GOOD.
